# SDR AWXA960636

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7820 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON KEEL BEAM AT BS 5000 D PLUS 2, RBL 4, STRINGER 18, WL 148.5.  REPAIRED PER ER 3-53-13-10.  TCO-PAN-96-1502RR, FAA FORM 8110-3.  (M)
